# SDR 99ZZZX244

- Difficulty date: December 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N206BY
- Make and model: Bell 206B-3
- Aircraft serial: 2871
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 123032027
- Condition: Malfunctioned
- Location: Starter/Gen
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE STARTER SEALS FAILED PREMATURELY.  REMOVED AND REPLACED.
